... His dick gets hard then gets soft before we finish
He should speak to his Dr. It could be that something like Viagra may help him maintain his erection. Or perhaps a dose reduction or a change to another medication may help. Your best place to start would be a discussion with his Dr. The proper wording would be "He can become erect but has difficulty maintaining the erection" when speaking with his Dr.
- Citalopram Information for Consumers
- Citalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Jun 2012 • 6 answers
Hi all. My husband has been taking Seroquel for 4 months now and his sex drive has disappeared. All?
Posted 30 Aug 2012 • 3 answers
Posted 16 Feb 2013 • 3 answers
Cymbalta - My husband is taking a very high dosage and rarely sleeps, no sex drive for 3 months at a
Posted 20 May 2014 • 1 answer
Posted 3 May 2016 • 2 answers